Results 1 to 7 of 7

Thread: Nausea?

Hybrid View

  1. #1
    Join Date
    Mar 2011
    Posts
    250
    Thanks
    68
    Thanked 61 Times in 47 Posts

    Default Nausea?

    Hi guys;

    Just read the posts on fatigue and tiredness. I currently am battling more fatigue than I have been too and found that very interesting.

    Since July I have been on plaquenil (for longer than that) and prednisone (new addition). I have felt better than I have in years but for the last month or so....I feel bleh a lot.

    One of the big things for me is nausea. Does anyone else have it? I don't throw up but I sure feel like I might all day. It also gets worse as the day goes on and I fatigue (lead coat). I usually associated it in the past with my migraine or lupus headaches but currently, it can be with a headache or not? Do you get this? Do you think it could be lupus? (FOr me, I think the answer is yes but I am curious as to whether this is a "lupus" symptom...can't remember)

    Any tips or tricks?

    Thanks,
    bunny

  2. The Following User Says Thank You to bunny28 For This Useful Post:

    StarPhire (12-15-2012)

  3. #2
    Join Date
    Sep 2011
    Location
    Amarillo, Texas
    Posts
    477
    Blog Entries
    1
    Thanks
    34
    Thanked 139 Times in 113 Posts

    Default

    Pop sickles help a lot, and maybe it might be your meds. If it's really bad I take phenergan, I always have an prescription of it even if i'm not nauseous. It's nice to have when I do because it comes on so suddenly and my primary doctor understands my Rheumy is kind of a butt about it.

  4. The Following User Says Thank You to Mica For This Useful Post:

    Saysusie (11-05-2012)

  5. #3
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,862
    Thanks
    145
    Thanked 413 Times in 339 Posts

    Default

    I am not on Plaquenil and I get nauseated, three, four times a week, for no reason.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  6. #4
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 310 Times in 251 Posts

    Default

    If I take plaq or pred without eating something a bit before, I get nauseated. If I take them both at the same time, I get nauseated. If I lay on my back wearing my glasses, I get nauseated. If I sit still, I get nauseated... I'm a "sick" person, but seriously, I do get nauseated often, sometimes it's the meds, sometimes it's a headache, sometimes it's "just because", but it happens several times a week at a minimum, and sometimes it's several times a day. I only take my morning thyroid meds without food. All others are done with food of some sort. We're out of pizza though...
    "There but for the grace of God, go I."
    "... His mercy endureth for ever."

  7. The Following User Says Thank You to jmail For This Useful Post:

    Saysusie (11-05-2012)

  8. #5
    Join Date
    Mar 2011
    Posts
    250
    Thanks
    68
    Thanked 61 Times in 47 Posts

    Default

    Quote Originally Posted by jmail View Post
    If I take plaq or pred without eating something a bit before, I get nauseated. If I take them both at the same time, I get nauseated. If I lay on my back wearing my glasses, I get nauseated. If I sit still, I get nauseated... I'm a "sick" person, but seriously, I do get nauseated often, sometimes it's the meds, sometimes it's a headache, sometimes it's "just because", but it happens several times a week at a minimum, and sometimes it's several times a day. I only take my morning thyroid meds without food. All others are done with food of some sort. We're out of pizza though...
    I love it here, lol. You made me laugh but we sound like kindred spirits. Nausea is absolutely a part of pretty much every day...bleh. Perhaps I should try splitting up plaque and predictions though today I was nauseous before I took my morning pills.

  9. #6
    Join Date
    Dec 2012
    Location
    Michigan
    Posts
    46
    Thanks
    22
    Thanked 12 Times in 9 Posts

    Default

    I feel nauseas every day. Things that help me are: ginger tea, peppermint tea, ginger candy, peppermint candy, and not overeating. It is an awful feeling that reminds me a lot of the morning sickness I had while pregnant. I hope yours gets better!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •